# SDR AWXA200500968

- Difficulty date: July 26, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 48,290 hours, 28,217 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69353654
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED ATTACH ANGLE CRACKED FROM BS 380 TO BS 400, BL 0 IN CABIN.  MAINTENANCE REMOVED CRACKED INTERCOSTAL AT BS 380-440 IAW BOEING 737-300 SRM 51-40-02.  FABRICATED REPAIR ATTACH ANGLE IAW BOEING DWG 69-35365.  INSTALLED FABRICATED REPAIR PARTS AT BS 380-440 IAW BOEING 737-300 SRM 51-40-02.
